MAUDE Adverse Event Report: STRYKER INSTRUMENTS-FREIBURG NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 13 TO 20MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-FREIBURG NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 13 TO 20MM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6000-999-004
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during cleaning conducted at the user facility the head of the device was found broken off.No medical intervention and no adverse consequences were reported with this event.As this event occurred during cleaning at the user facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
NAVLOCK, UNIVERSAL TRACKER ADAPTER FOR INSTRUMENTS FROM 13 TO 20MM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg MI D-791 11
MDR Report Key7818787
Report Number0001811755-2018-01619
Device Sequence Number1391715
Product Code HAW
UDI-Device Identifier04546540391926
UDI-Public04546540391926
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6000-999-004
Device Lot NumberB/03/2018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2018
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer11/30/2018
Initial Report FDA Received Date08/27/2018
Supplement Report FDA Received Date11/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1